By Topic

A note on sampling of bandlimited stochastic processes

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
K. Seip ; Div. of Math. Sci., Trondheim Univ., Norway

It is pointed out that an irregular sampling theorem of the author (Siam J. Appl. Math., vol.47, no.5, p.1112-16, 1987) can be used to generalize the results of a paper by Z.A. Piranashvili (Theory Prob. Appl., vol.12, p.647-57, 1967) on interpolation of stochastic processes. Only the important case of wide sense stationary processes is considered here

Published in:

IEEE Transactions on Information Theory  (Volume:36 ,  Issue: 5 )